# SDR SWIA201439471

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 30,508 hours, 25,129 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: P44771
- Part serial: 10703495
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE WHEN BRINGING GEAR UP AFTER TAKEOFF. COMPLIED WITH QRH PROCEDURE AND GEAR CAME UP WITHIN TWO MINUTES AFTER GEAR UP SELECTION.  MESSAGE RETURNED WHEN SELECTING GEAR DOWN FOR RETURN TO FIELD AND EXTINGUISHED WITH TWO MINUTES OF GEAR DOWN SELECTION.  LANDED WITH GEAR DOWN & LOCKED. THE NOSE GEAR WAS THE DISAGREEING GEAR.  R & R MLG MANUAL RELEASE RELIEF VALVE IAW AMM.
